# SDR QXEA2018092700348

- Difficulty date: September 14, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 17,540 hours, 18,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843103
- Condition: Corroded
- Location: Bs 698-715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 25 FROM FS X 698 TO FS X 715 LBL Y 30 CORRODED. SEAT TRACK 25 FROM FSX 698 TO FSX 715 LBL Y 30 BLENDED IAW SRM 53-20-49-02-02. FOUND TO BE BEYOND LIMITS. SEAT TRACK 25 FROM FSX698 TO FSX 715 LBL Y 30 REPLACED IAW SRM 51-42-05-02-01 AND 51-42-15-02-01.
